# SDR FDEA201902080465

- Difficulty date: February 8, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0394
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 1361 RBL76 THRU RBL106 FLOOR SUPPORT "I" BEAM CORRODED UNDER NUT PLATES. REMOVED AND REPLACED CORRODED FLOOR SUPPORT AEA0394 PER SRM 51-35-01 VOL II.
